MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTS12, 11X100 KII Z-THR SLV, 12/BX; GCJ

APPLIED MEDICAL RESOURCES CTS12, 11X100 KII Z-THR SLV, 12/BX; GCJ
Model Number CTS12
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has been returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: during a laparoscopic cholecystectomy procedure a small piece of plastic was seen and retrieved.This was later discovered to be from the port itself and not from any other instrumentation.The piece matching the port.Type of intervention: piece of plastic was seen and retrieved.Patient status: no injuries noted by the surgeon.No harm caused.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a rubber fragment.Visual inspection confirmed the complainant's experience of seal component separation.The rubber fragment completed the missing portion on the septum, a rubber component of the seal.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by an instrument.Applied medical's instructions for use states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CTS12, 11X100 KII Z-THR SLV, 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6978600
Report Number2027111-2017-02081
Device Sequence Number16368884
Product Code GCJ
UDI-Device Identifier00607915124267
UDI-Public(01)00607915124267(17)200328(30)01(10)1293506
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/28/2020
Device Model NumberCTS12
Device Catalogue Number101244901
Device Lot Number1293506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1